# SDR AALA20100921NRT01

- Difficulty date: September 21, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 42,842 hours, 5,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4166215
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS COAT CLOSET LOWER PORTION EMERGENCY EXIT LIGHT BROKEN.  REPLACED FIRST CLASS COAT CLOSET LEFT FORWARD EMERGENCY LIGHT ASSEMBLY.  OPS CHECKED NORMAL.
